Hi BT,. I don't think that taking PPI's only occasionally and for a few days will cause you any rebound.
It does cause rebound, i have been having terrible rebounds after just taking for 2 days as i can't tolerate the side-effects so i could only take 2-3 days at a time, once i took Nexium for 5 days but that was horrible.
The rebound comes after 2 days with me after i stopped any PPI.
Last time i took PPI was about
1 month ago, i had a terrible 3-5 days with rebound and i've been very fine now without them, PPI's are poison in my opinion as they also cause CNS side-effects in some people like me.
Doctors take wrong approach in healing GERD, the problem is not the acid, the problem is mechanical and caused by overweight, it can also be caused by anxiety which is proven by some people in this forum who takes Lyrica and have been cured, there are many other factors for every individual that causes GERD, when most doctors only prescribe PPIs to people they don't want to get to the bottom of this horrible problem many people have as PPIs cause so many new problems with many they are not aware of.
Yes i have soar throat which gets less for each week now, the gastritis is under control now when i don't take PPIs, my white tongue is almost normal now with red/pink color after stopping PPIs
Post Edited (lanab) : 1/3/2012 10:20:16 AM (GMT-7)